## TEXAS CONFERENCE FOR EMPLOYERS EMPLOYMENT LAW UPDATE

## **Conference Agenda**

## South Padre Island, Texas September 27, 2024

7:30 – 8:15 a.m. Registration

8:15 – 8:30 a.m. Welcome & Preconference Recognitions

Joe Esparza, Commissioner, Texas Workforce Commission

We Hire Vets Recognitions

Salome Perez, Chief Program Officer, Workforce Solutions Cameron

8:30 – 8:40 a.m. Meet the Exhibitors

**Conference Topics: Morning Sessions** 

8:40 – 9:40 a.m. Injured Employees / Recent Issues Under the NLRA (1 hour)

**Bill Ashcraft** 

9:40 – 9:55 a.m. Exhibit Hall & Networking Break

9:55–11:10 a.m. Wage and Hour Law and Other Payroll Issues (1.25 hour)

**Tommy Simmons** 

11:10 – 11:55 a.m. Workers' Compensation for Texas Employers (.75 hour)

**Amy Rich** 

11:55 a.m. - 1:00 p.m. Lunch (on your own)

**Conference Topics: Afternoon Sessions** 

1:00 – 2:00 p.m. An Introduction to Creating an Effective Policy Handbook (1 hour)

Jikku John

2:00 – 2:45 p.m. Independent Contractors (.75 hour)

**Mario Hernandez** 

2:45 – 3:00 p.m. Exhibit Hall & Networking Break

3:00 – 4:00 p.m. Handling Unemployment Claims & Appeals (1 hour)

Elsa Ramos

4:00 – 4:15 p.m. Question and Answer Session (.25 hour)

(CPA, MCLE, General Credit & SHRM Certificates of Attendance will be available)